# SDR 98ZZZX3253

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34807
- Make and model: Cessna 177RG
- Aircraft serial: 1774G1014
- System (JASC): 3700 · Vacuum System
- Part: Vacuum Pump
- Part number: 211CC
- Condition: Failed
- Location: Engine
- Part time: 29 hours
- Component: Rapco
- Stage of operation: LD
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

PART FAILED UPON THROTTLE REDUCTION FOR LANDING AFTER A 2.9 HOUR FLIGHT.  LOW-VAC WARNING LIGHT ILLUMINATED.  THE ALTERNATE VAC STANDBY SYSTEM OPERATED AUTOMATICALLY.  PART INSTALLED TO REPLACE ORIG VAC PUMP WHICH FAILED AT 1872.1 HRS.  AT INSTALLATION OF THIS RAPCO REBUILT UNIT, A COMPLETE VAC SYSTEM INSPECTION CONDUCTED.  ALL FILTERS REPLACED, AND THE HOSES BLOWN DOWN AND REPLACED AS NECESSARY.  NO SYSTEM DEFECTS FOUND.  UPON DISASSEMBLY, RAPCO REPORTED FAILURE DUE TO 'FOREIGN OBJECT INJECTION', AND 'OIL CONTAMINATION'.  SUBMITTER SUSPECTS FAULTY OVERHAUL.  RAPCO UNIT REPLACED WITH A SIGMA-TEK NEW UNIT WHICH HAS OPERATED FOR OVER 50 HRS TO-DATE WITHOUT FAILURE.
